MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+0MM

MEDACTA INTERNATIONAL SA SHOULDER SYSTEM; HUMERAL REVERSE HC LINER Ø42/+0MM
Model Number 04.01.0125
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 9 months after primary, the patient came in reporting pain due to shoulder luxation and the cause is unknown.The surgeon revised the liner and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22-apr-2025.(b)(4) items manufactured and released on 24-aug-2023.Expiration date: 02-aug-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised: reverse shoulder system 04.01.0209 lat.Glenosphere 42xø24.5 (k193175) lot.2304586 (b)(4) items manufactured and released on 24-aug-2023.Expiration date: 26-jul-2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
SHOULDER SYSTEM
Common Device Name
HUMERAL REVERSE HC LINER Ø42/+0MM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21975206
Report Number3005180920-2025-00404
Device Sequence Number7227297
Product Code PHX
UDI-Device Identifier07630040706322
UDI-Public07630040706322
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0125
Device Lot Number2315002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight91 KG
Patient RaceWhite